Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Goldman - M. Novaga

Approximation and relaxation of perimeter in the Wiener space

created by novaga on 08 Jul 2011
modified on 10 Nov 2018

[BibTeX]

Published Paper

Inserted: 8 jul 2011
Last Updated: 10 nov 2018

Journal: Annales de l'IHP - Analyse Non Lineaire
Volume: 29
Pages: 525-544
Year: 2012

ArXiv: 1107.3325 PDF

Abstract:

We characterize the relaxation of the perimeter in an infinite dimensional Wiener space, with respect to the weak L2-topology. We also show that the rescaled Allen-Cahn functionals approximate this relaxed functional in the sense of Gamma-convergence.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1